# SDR AALA20160629003

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 51,596 hours, 20,803 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL THE TAKEOFF CONFIGURATION LIGHT ILLUMINATED ACCOMPANIED BY WARNING HORN AND PSEU LIGHT ILLUMINATION.  TAKEOFF ABORTED AT APPROXIMATELY 25 KNOTS.  PSEU LIGHT EXTINGUISHED AFTER APPROXIMATELY 5 MINUTES.  PSEU SHOWED FAULT MESSAGE 27-62001, SPEED BRAKE FAULT.  SPEED BRAKE HANDLE FOUND TO BE STICKING AND FAILING TO MAKE SWITCH S651.  LUBRICATED HANDLE IAW FIM 27-62-00-810-807.  ACCOMPLISHED PSEU PROCEDURE IAW AMM 32-09-00-810-801 WITH NO FAULTS FOUND, CORRECT TIMES/CYCLES 51597/20803.
